DOI QR코드

DOI QR Code

ON SOME GENERATING FUNCTIONS OF GENERALIZED BATEMAN'S AND PASTERNAK'S POLYNOMIALS OF TWO VARIABLES

Abbas, Sayed Mohammad;Khan, Mumtaz Ahmad;Khan, Abdul Hakim

  • Received : 2012.01.14
  • Published : 2013.01.31

Abstract

The aim of the present paper is to study some generating functions of generalized Bateman's and Pasternak's polynomials of two variables.

Keywords

Bateman's polynomial of one and two variables;Pasternak's polynomial of one and two variables;Kamp$\acute{e}$ de F$\acute{e}$riet series;triple hypergeometric series;generating functions

References

  1. M. A. Khan, A. H. Khan, and S. M. Abbas, On some generating functions of Jacobi polynomials of two variables, submitted for publication.
  2. M. A. Khan, A. H. Khan, and S. M. Abbas, On some generating functions of generalized Rice polynomials of two variables, submitted for publication.
  3. M. A. Khan and A. K. Shukla, On some generalized Sister Celine's polynomials, Czechoslovak Math. J. 49(124) (1999), no. 3, 527-545.
  4. E. D. Rainville, Special Functions, Macmillan company, New York, 1960; Reprinted by Chelsea Publishing Company, Bronx, New York, 1971.
  5. H. M. Srivastava and P. W. Karlsson, Multiple Gaussian Hypergeometric Series, Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons, New York, Chichester, Brisbane and Toronto, 1985.
  6. H. M. Srivastava and H. L. Manocha, A Treatise on Generating Functions, Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons, New York, Chichester, Brisbane and Toronto, 1984.